# SDR P5CA0100611

- Difficulty date: November 13, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 71,162 hours, 17,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: NONE
- Part serial: NONE
- Condition: Cracked
- Location: Nose Wheel Well
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1-1/2" CRACK BETWEEN STA 280 & 300 LH OB INTERCOSTAL ON NOSE WHEEL WELL ROOF RUNNING ACROSS UPPER FLANGE & DOWN THE WEB OF THE "Z" SECTION. NO ADJACENT FASTENERS ARE MISSING, LOOSE OR SHEARED. REPAIRED AS PER SRM 51-40-04, FIG 2, DETAIL 2.
